MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE NEEDLE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE NEEDLE; PISTON SYRINGE
Catalog Number 305905
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: common device name: hypodermic single lumen needle, medical device type: fmi.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987 (syringe), pma / 510(k)#: k951254 (needle).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that foreign matter was found in the bd safetyglide¿ needle after unpacking it.The following information was provided by the initial reporter, translated from chinese to english: "unpacking and finding that the space is dirty".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: one photo was received showing a loose safetyglide needle (p/n 305905).The photo was visually evaluated.The needle shield appeared to be covered in a gray foreign matter amount observed was rejectable per product specification.It was not able to be determined from the photo if the foreign matter was embedded or loose.A physical sample is necessary to perform a more complete evaluation.A physical sample is required for a more thorough evaluation and potential root cause determination.Since root cause could not be defined, corrective actions are not necessary at this time.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h10.

Brand Name
BD SAFETYGLIDE NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key11815472
Report Number1213809-2021-00307
Device Sequence Number19810956
Product Code FMF
UDI-Device Identifier00382903059058
UDI-Public00382903059058
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/31/2025
Device Catalogue Number305905
Device Lot Number0317427
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer06/09/2021
Initial Report FDA Received Date05/12/2021
Supplement Report FDA Received Date06/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1